# SDR WGEA200800039

- Difficulty date: March 4, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N153DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000072
- Aircraft time: 61 hours, 74 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DME AND GS INDICATIONS FAILED IN FLIGHT.  TRIED GNV, OCF, LAL BUT NO DME.  DURING RTB, DME AND GS CAME BACK INTERMITTENT.  SUPPLEMENTAL INFORMATION, PERFORMED GPS ADJUSTMENT TEST IAW EA 500 AMM 34-50-10.  NO DEFECTS NOTED AT THIS TIME.  PERFORMED A/C TAXI AND VERIFIED GROUND SPEED INDICATION ON BOTH PFD'S IAW EA500 AMM 9-20-00.
